Access count of this item: 25

Files in This Item:
File Description SizeFormat 
1901-07.pdf539.11 kBAdobe PDFView/Open
Title: STRUCTURE OF THE POSITIVE RADIAL SOLUTIONS FOR A SUPERCRITICAL NEUMANN PROBLEM IN A BALL (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 宮本, 安人  KAKEN_name
Author's alias: Miyamoto, Yasuhito
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 92
End page: 98
Thesis number: KJ00009341879
URI: http://hdl.handle.net/2433/223022
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.